MathSciNet Relay Station
MathSciNet bibliographic data
MR2373177 (2009d:65170) 65N30
Gudi, Thirupathi; Nataraj, Neela; Pani, Amiya K. An $hp$-local discontinuous Galerkin method for some quasilinear elliptic boundary value problems of nonmonotone type. Math. Comp. 77 (2008), no. 262, 731–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement